HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   Alesse has ruined my skin! (https://www.healthboards.com/boards/acne/212906-alesse-has-ruined-my-skin.html)

chyna_dawl 10-01-2004 09:53 PM

Alesse has ruined my skin!
 
Hi everyone,

I took Alesse about 4 weeks ago (I was on it for 2 weeks)...
It ruined my skin.
Before Alesse, I had mild acne (which was gradually getting worse).
I actually took Accutane 2 years ago - that's why my skin was mild.
Anyways, I decided that to control the gradual increase in occurence of acne, I would try Alesse.
My skin is now terrible.
It has been 2 weeks now since I've stopped the pill, and my skin is getting worse and worse.
All the dermatologist could suggest is a chemical peel.
How would that help?
Won't that irritate my active pimples?
Arrrrrrrrggggh.......
I'm so depressed right now.
I haven't seen my boyfriend in a week - and he really wants to see me.
I can't face him.
When I started dating him, my skin was pretty clear (I was on Accutane)...... it keeps getting worse and worse.
To tell you the truth, I just want to be alone right now.
I wish I could take a few months off from the relationship and just worry about this stupid acne.
I'm so frustrated.

arc1337 10-02-2004 01:25 AM

Re: Alesse has ruined my skin!
 
I feel ya.... I can't even face the girl i was dating at the time when my acne flared up.... and am still in that phase! I mean we just started dating like for 2 weeks then i stopped asking her out after i broke out. I wish i could take a few months off as well... Just hang in there.......

allnewamy 10-02-2004 04:41 AM

Re: Alesse has ruined my skin!
 
I went through a similar situation recently, The acne is just now receeding. Have you tried Proactiv? Also I've been using Cleocin gel once or twice a day. I think it's worth a try...Good Luck!!!! AMY[FONT=Arial]undefined[/FONT]

tiramasu 10-02-2004 07:41 AM

Re: Alesse has ruined my skin!
 
hiya, i feel for you , i really do.
i've heard tonnes of reports on this board that alesse has made people's acne worse. i'm on yasmin right now and it has done wonders for my skin. i used to be on diane 35 for 6 years which is a LONG time for that pill, yasmin seems to be doing an equally good job and i'm told by my doctor it's much kinder to your body than diane (don't get me wrong diane is fine for a few years just not great long term). have you considered trying it chyna? i think i read a post by u that bc pills make you nauseous, they did me at first too, but i made sure i didn't take them on an empty stomach and quite late in the evening so it didn't affect my day and eventually i experienced no sickness.

so now my skin is pretty much clear with yasmin and i use salicylic acid and benzoyl peroxide all over my face daily and oil of olay wash cloths for sensitive skin to remove makeup and i'm pretty much clear now. just a tad oily which i control with blot powder.

all i'm saying is don't give up, there will be a remedy out there for you, it's just trial and error. some things won't agree with you and some things will work well!

keep the faith, as bon jovi would say.

smr00 10-02-2004 10:43 AM

Re: Alesse has ruined my skin!
 
[QUOTE=chyna_dawl]Hi everyone,

I took Alesse about 4 weeks ago (I was on it for 2 weeks)...
It ruined my skin.
Before Alesse, I had mild acne (which was gradually getting worse).
I actually took Accutane 2 years ago - that's why my skin was mild.
Anyways, I decided that to control the gradual increase in occurence of acne, I would try Alesse.
My skin is now terrible.
It has been 2 weeks now since I've stopped the pill, and my skin is getting worse and worse.
All the dermatologist could suggest is a chemical peel.
How would that help?
Won't that irritate my active pimples?
Arrrrrrrrggggh.......
I'm so depressed right now.
I haven't seen my boyfriend in a week - and he really wants to see me.
I can't face him.
When I started dating him, my skin was pretty clear (I was on Accutane)...... it keeps getting worse and worse.
To tell you the truth, I just want to be alone right now.
I wish I could take a few months off from the relationship and just worry about this stupid acne.
I'm so frustrated.[/QUOTE]

chyna, buy some origins masks. they are really good at clearing pores.

latayy26 10-02-2004 02:08 PM

Re: Alesse has ruined my skin!
 
CHYNA- BEEN THERE DONE THAT WITH ALESSE!!!!!!!!!!!!! i absolutely hate that bcp. it was the CAUSE of my acne problems!! i've tried to say that about it on here before to let people know that it's a high androgenic bcp. DO not take the risk!!!


All times are GMT -7. The time now is 05:57 AM.